The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1999, volume: 207, number: 1-3

  1. Armen S. Asratian, Nikolai N. Kuzjurin
    On the number of nearly perfect matchings in almost regular uniform hypergraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:1-8 [Journal]
  2. Junliang Cai, Yanpei Liu
    The enumeration of rooted nonseparable nearly cubic maps. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:9-24 [Journal]
  3. Grant Cairns, Deborah M. King
    The answer to Woodall's musquash problem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:25-32 [Journal]
  4. Hironobu Fujii, Atsushi Katsuda
    Isospectral graphs and isoperimetric constants. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:33-52 [Journal]
  5. Thomas R. Hagedorn
    On the existence of magic n-dimensional rectangles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:53-63 [Journal]
  6. Thomas R. Hagedorn
    Magic rectangles revisited. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:65-72 [Journal]
  7. Martin Helm
    On the Beck-Fiala theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:73-87 [Journal]
  8. Keith A. Kearnes, Emil W. Kiss
    Finite algebras of finite complexity. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:89-135 [Journal]
  9. Bruce M. Landman
    On some generalizations of the van der Waerden number w(3). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:137-147 [Journal]
  10. Nadimpalli V. R. Mahadev, Tao-Ming Wang
    On uniquely intersectable graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:149-159 [Journal]
  11. Yannis Manoussakis, Ioannis Milis
    A sufficient condition for maximum cycles in bipartite digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:161-171 [Journal]
  12. Allan D. Mills, James G. Oxley
    A class of non-binary matroids with many binary minors. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:173-187 [Journal]
  13. Wojciech Peisert
    Direct product and uniqueness of automorphism groups of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:189-197 [Journal]
  14. Norbert Polat
    Invariant subgraph properties in pseudo-modular graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:199-217 [Journal]
  15. H. Pulapaka
    Nonrevisiting cycles on surfaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:219-231 [Journal]
  16. Hong Wang
    Bipartite graphs containing every possible pair of cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:233-242 [Journal]
  17. Volkmar Welker
    Constructions preserving evasiveness and collapsibility. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:243-255 [Journal]
  18. Igor E. Zverovich
    Near-complete multipartite graphs and forbidden induced subgraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:257-262 [Journal]
  19. Mohamed El Kadi Abderrezzak, Evelyne Flandrin, Zdenek Ryjácek
    Induced S(K1, 3) and hamiltonian cycles in the square of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:263-269 [Journal]
  20. David Craft, Esther Hunt Tesar
    On a question by Erdös about edge-magic graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:271-276 [Journal]
  21. Dmitry Fon-Der-Flaass, Alexandr V. Kostochka, Douglas R. Woodall
    Transversals in uniform hypergraphs with property (7, 2). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:277-284 [Journal]
  22. Dung Le, Anthony J. Macula
    On the probability that subset sequences are minimal. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:285-289 [Journal]
  23. E. Steffen
    Counterexamples to a conjecture about Petersen-minors in supersnarks. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:291-292 [Journal]
  24. Taro Tokuda
    Connected [a, b]-factors in K1, n-free graphs containing an [a, b]-factor. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:207, n:1-3, pp:293-298 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002